Toric orbifolds associated to Cartan matrices
Annales de l'Institut Fourier, Volume 65 (2015) no. 2, pp. 863-901.

We investigate moduli stacks of pointed chains of 1 related to the Losev-Manin moduli spaces and show that these moduli stacks coincide with certain toric stacks which can be described in terms of the Cartan matrices of root systems of type A. We also consider variants of these stacks related to root systems of type B and C.

Nous étudions les champs de modules des chaînes de 1 marquées, reliés aux espaces de modules de Losev-Manin, et montrons que ces champs de modules coïncident avec certains champs toriques qui peuvent être décrits en termes de matrices de Cartan de systèmes de racines de type A. Nous considérons également les variantes de ces champs liés aux systèmes de racines de type B et C.

DOI: 10.5802/aif.2946
Classification: 14M25, 14D23, 14H10
Keywords: Losev-Manin moduli spaces, toric stacks, root systems, Cartan matrices, permutohedron.
Mot clés : Espaces de modules de Losev-Manin, champs toriques, systèmes de racines, matrices de Cartan, permutoèdre.
Blume, Mark 1

1 Mathematisches Institut, Universität Münster, Einsteinstrasse 62, 48149 Münster, Germany
@article{AIF_2015__65_2_863_0,
     author = {Blume, Mark},
     title = {Toric orbifolds associated to {Cartan} matrices},
     journal = {Annales de l'Institut Fourier},
     pages = {863--901},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {2},
     year = {2015},
     doi = {10.5802/aif.2946},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2946/}
}
TY  - JOUR
AU  - Blume, Mark
TI  - Toric orbifolds associated to Cartan matrices
JO  - Annales de l'Institut Fourier
PY  - 2015
SP  - 863
EP  - 901
VL  - 65
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2946/
DO  - 10.5802/aif.2946
LA  - en
ID  - AIF_2015__65_2_863_0
ER  - 
%0 Journal Article
%A Blume, Mark
%T Toric orbifolds associated to Cartan matrices
%J Annales de l'Institut Fourier
%D 2015
%P 863-901
%V 65
%N 2
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.2946/
%R 10.5802/aif.2946
%G en
%F AIF_2015__65_2_863_0
Blume, Mark. Toric orbifolds associated to Cartan matrices. Annales de l'Institut Fourier, Volume 65 (2015) no. 2, pp. 863-901. doi : 10.5802/aif.2946. http://www.numdam.org/articles/10.5802/aif.2946/

[1] Abramovich, D.; Olsson, M.; Vistoli, A. Tame stacks in positive characteristic, Ann. Inst. Fourier, Volume 58 (2008), pp. 1057-1091 (arXiv:math/0703310) | DOI | Numdam | MR | Zbl

[2] Batyrev, V.; Blume, M. The functor of toric varieties associated with Weyl chambers and Losev-Manin moduli spaces, Tohoku Math. J., Volume 63 (2011), pp. 581-604 (arXiv:0911.3607) | DOI | MR | Zbl

[3] Batyrev, V.; Blume, M. On generalisations of Losev-Manin moduli spaces for classical root systems, Pure and Applied Mathematics Quarterly, Volume 7 (2011, (Special Issue: In memory of Eckart Viehweg)), pp. 1053-1084 (arXiv:0912.2898) | DOI | MR

[4] Borisov, L.; Chen, L.; Smith, G. The orbifold Chow ring of toric Deligne-Mumford stacks, J. Amer. Math. Soc., Volume 18 (2005), pp. 193-213 (arXiv:math/0309229) | DOI | MR | Zbl

[5] Cox, D. The functor of a smooth toric variety, Tohoku Math. J., Volume 47 (1995), pp. 251-262 (arXiv:alg-geom/9312001) | DOI | MR | Zbl

[6] Cox, D. The homogeneous coordinate ring of a toric variety, J. Algebraic Geom., Volume 4 (1995), pp. 17-50 (arXiv:alg-geom/9210008) | MR | Zbl

[7] Fantechi, B.; Mann, E.; Nironi, F. Smooth toric Deligne-Mumford stacks, J. reine angew. Math., Volume 648 (2010), pp. 201-244 (arXiv:0708.1254) | MR | Zbl

[8] Giraud, J. Cohomologie non abélienne, Grundlehren math. Wiss., 179, Springer-Verlag, Berlin - Heidelberg - New York, 1971 | MR | Zbl

[9] Grothendieck, A.; Dieudonné, J. Éléments de Géométrie Algébrique, 4,8,11,17,20,24,28,32, Publ. Math. IHES, 1960-1967

[10] Grothendieck, A. Séminaire de géométrie algébrique, Théorie des topos et cohomologie étale des schémas, Tome 3, Lecture Notes in Mathematics, 305, Springer-Verlag, Berlin - Heidelberg - New York, 1973

[11] Iwanari, I. Integral Chow rings of toric stacks (arXiv:0705.3524)

[12] Kapranov, M. Chow quotients of Grassmannians I, Adv. Soviet Math., Volume 16 (1993), pp. 29-110 (arXiv:alg-geom/9210002) | MR | Zbl

[13] Kleiman, S. The Picard scheme, Fundamental Algebraic Geometry (Math. Surveys Monogr.), Volume 123, Amer. Math. Soc., Providence, RI, 2005, p. 237-321, arXiv:math/0504020 | MR

[14] Knudsen, F. The projectivity of the moduli space of stable curves II: The stacks M g,n , Math. Scand., Volume 52 (1983), pp. 161-199 | MR | Zbl

[15] Laumon, G.; Moret-Bailly, L. Champs algébriques, Springer-Verlag, Berlin - Heidelberg - New York, 2000 | MR | Zbl

[16] Losev, A.; Manin, Yu New Moduli Spaces of Pointed Curves and Pencils of Flat Connections, Michigan Math. J., Volume 48 (2000), pp. 443-472 (arXiv:math/0001003) | DOI | MR | Zbl

[17] Perroni, F. A note on toric Deligne-Mumford stacks, Tohoku Math. J., Volume 60 (2008), pp. 441-458 (arXiv:0705.3823) | DOI | MR | Zbl

[18] Vistoli, A. Grothendieck topologies, fibered categories and descent theory, Fundamental Algebraic Geometry (Math. Surveys Monogr.), Volume 123, Amer. Math. Soc., Providence, RI, 2005, p. 1-104, arXiv:math/0412512 | MR

Cited by Sources: